MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304-HIS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the slitter got stuck on the catheter and the physician was unable to complete slitting the catheter.The slitter was removed and replaced with a new, adjustable slitter that was used successfully.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient is a participant in the post approval clinical surveillance product surveillance registry.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8889158
Report Number9612164-2019-03374
Device Sequence Number233624
Product Code DQY
UDI-Device Identifier00763000147006
UDI-Public00763000147006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2021
Device Model NumberC304-HIS
Device Catalogue NumberC304-HIS
Device Lot Number0009745418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight76